Publicacions en revistes Tanca la finestra

Grup de Recerca: EQUACIONS DIFERENCIALS, MODELITZACIO I APLICACIONS Any: 2011

Nombre de registres trobats: 9

<<< 12>>>

Id. GREC: 013724   Any: 2011   Autors: Barberillo, J.; Saldaña, J.   Títol: Navigation in large subway networks: An informational approach   Revista: Physica. A, Statistical Mechanics and its Applications
Id. GREC: 013725   Any: 2011   Autors: Juher, D.; Saldaña, J.   Títol: Uncorrelatedness in growing networks with preferential survival of nodes   Revista: Physical Review E   Dipositada al Repositori Institucional
Id. GREC: 014930   Any: 2011   Autors: Barberillo, J.; Saldaña, J.   Títol: Corrigendum to 'Navigation in large subway networks: An informational approach [Physica A 390 (2011) 374-386]'   Revista: Physica. A, Statistical Mechanics and its Applications
Id. GREC: 014931   Any: 2011   Autors: Garcia Domingo, J.L.; Saldaña, J.   Títol: Extinction threshold for spatial forest dynamics with height structure   Revista: Journal of Theoretical Biology
Id. GREC: 015095   Any: 2011   Autors: M. Aguareles; I. Baldomá   Títol: Structure and Gevrey asymptotics of solutions representing topological defects to some partial differential equations.   Revista: Nonlinearity
Id. GREC: 015096   Any: 2011   Autors: M. Aguareles; J. Haro; J. Rius; J. Solà-Morales.   Títol: On an asymptotic formula for the maximum voltage drop in a on-chip power distribution network   Revista: European Journal of Applied Mathematics   Dipositada al Repositori Institucional
Id. GREC: 016259   Any: 2011   Autors: M. Aguareles; M.A. Fontelos; J.J.L. Velázquez   Títol: The structure of the quiescent core in rigidly rotating spirals in a class of excitable systems   Revista: Discrete and continuous dynamical systems. Series B   Dipositada al Repositori Institucional